Sep 29, 2010
What are implications of fatty liver in terms of liver function, long term concerns, etc. On atripla, warfarin, and many other drugs.
| Response from Dr. McGovern
Fatty liver disease can cause scarring and even cirrhosis -just like alcohol and viral hepatitis.
None of the medications worry me about your liver.
I would stay trim, exercise and get your cholesterol and triglycerides checked.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling Lips A Symptom Of Acute HIV Infection?
- Burning Penis After Touching Anus Worried I Have HIV
- Chills After Sex With Sex Worker Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.